Bulletin of the Belgian Mathematical Society - Simon Stevin

Amenability and essential amenability of certain convolution Banach algebras on compact hypergroups

M. Lashkarizadeh Bami and H. Samea

Full-text: Open access

Abstract

In this paper we investigate amenability, and essential amenability of the convolution Banach algebra $A(K)$ for a compact hypergroup $K$ together with their applications to convolution Banach algebras $L^p(K)$ $(1<p\leq\infty)$, and $C(K)$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 16, Number 1 (2009), 145-152.

Dates
First available in Project Euclid: 25 February 2009

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1235574198

Digital Object Identifier
doi:10.36045/bbms/1235574198

Mathematical Reviews number (MathSciNet)
MR2498965

Zentralblatt MATH identifier
1171.46036

Keywords
Hypergroup Fourier space Banach algebra Amenability Essential amenability

Citation

Lashkarizadeh Bami, M.; Samea, H. Amenability and essential amenability of certain convolution Banach algebras on compact hypergroups. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 1, 145--152. doi:10.36045/bbms/1235574198. https://projecteuclid.org/euclid.bbms/1235574198


Export citation